# SDR DALA202205103042

- Difficulty date: March 12, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5940974502
- Part serial: 00052
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: UPPER AND LOWER SKINS DISBONDED. O/B LINK ASSEMBLY GOUGED. I/B AND O/BSTIFFENERS WORN. / CA: REPAIRED UPPER AND LOWER SKINS PER ER/A 570523-14TR. O/B LINK ASSEMBLYREPAIRED PER ER/A 598378-14. I/B AND O/B STIFFENERS REPAIRED PER CMM27-60-02. RESTORED FINISH PER P.S 900-3-6 #36.
